Hashemi, S.N. and Heunis, A.J.
"Averaging principle for diffusion processes",
Stochastics and Stochastics Reports, v. 62, pp. 201-216,
Pezeshki-Esfahani, H. and Heunis, A.J.
"Strong diffusion approximations for recursive stochastic algorithms",
IEEE Transactions on Information Theory, v. 43(2), pp. 512-523,
Kouritzin, M.A. and Heunis, A.J.
"A law of the iterated logarithms for stochastic processes defined by differential
equations with a small parameter,"
Annals of Probability, v. 22(2)
pp. 659-679, 1994.
Heunis, A.J. "Rates of convergence
for an adaptive filtering algorithm driven by stationary dependent data",
SIAM Journal on Control and Optimization, v. 32, pp. 1-24, 1994.
Heunis, A.J. and Kouritzin M.A.,
"Strong convergence in the stochastic averaging principle", to appear in
Journal of Mathematical Analysis and Applications.
Kouritzin, M.A. and Heunis,
A.J. "Rates of convergence in a central limit theorem for stochastic processes
defined by differential equations with a small parameter", Journal of
Multivariate Analysis, v. 43, pp. 58-109, 1992.
Heunis, A.J., "Invariance Principles
in parameter estimation", Applied Stochastic Analysis, pp. 537-560, 1991.
Heunis, A.J., "On the stochastic
differential equations of filtering theory",
Journal of Applied Mathematics
and Computation, V37, pp. 185-218, 1990.
Heunis, A.J., "Asymptotic properties
of prediction error estimators in approximate system identification", Stochastics,
v. 24, pp. 1-43, 1988.
"On the prevalence of stochastic differential equations with unique strong solutions",
Annals of Probability, v. 14(2)
pp. 653-662, 1987.